Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 8, NWS Lincoln, IL

April 5, 2010Effingham County, Shelby County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 5, 2010, 12:09 AM CDT for Effingham County, Shelby County, Illinois. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2010, 12:09 AM CDT (05:09 UTC)
Expired
Apr 5, 2010, 1:00 AM CDT
In force
51 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Effingham County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 110 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 334 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2143 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
334 m²/s²
0-3 km storm-relative helicity
480 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

826 
WUUS53 KILX 050509
SVRILX
ILC049-173-050600-
/O.NEW.KILX.SV.W.0008.100405T0509Z-100405T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1209 AM CDT MON APR 5 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHERN SHELBY COUNTY IN CENTRAL ILLINOIS...

* UNTIL 100 AM CDT

* AT 1204 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHWEST OF RAMSEY...OR 8 MILES SOUTHEAST OF NOKOMIS...AND MOVING
  EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COWDEN...BEECHER CITY...SHUMWAY...STEWARDSON...TEUTOPOLIS...
  HERRICK...MOCCASIN...MODE...LAKE SARA...TROWBRIDGE AND SIGEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3921 8882 3921 8914 3922 8915 3929 8915
      3931 8914 3934 8847 3913 8847 3913 8881
TIME...MOT...LOC 0508Z 267DEG 38KT 3922 8912
WIND...HAIL 60MPH 1.00IN

$$

AUTEN
2 follow-up statements
963 
WWUS53 KILX 050526
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1226 AM CDT MON APR 5 2010

ILC049-173-050600-
/O.CON.KILX.SV.W.0008.000000T0000Z-100405T0600Z/
EFFINGHAM IL-SHELBY IL-
1226 AM CDT MON APR 5 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
SHELBY AND NORTHERN EFFINGHAM COUNTIES UNTIL 100 AM CDT...

AT 1222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
COWDEN...OR 14 MILES SOUTHWEST OF SHELBYVILLE...MOVING EAST AT 45
MPH.

LOCATIONS IMPACTED INCLUDE...
  BEECHER CITY...SHUMWAY...STEWARDSON...TEUTOPOLIS...MOCCASIN...
  MODE...LAKE SARA...TROWBRIDGE AND SIGEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3913 8881 3921 8882 3921 8899 3922 8899
      3926 8898 3928 8895 3931 8894 3934 8847
      3913 8847
TIME...MOT...LOC 0527Z 267DEG 38KT 3923 8886
WIND...HAIL 60MPH 1.00IN

$$

AUTEN
955 
WWUS53 KILX 050559
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1259 AM CDT MON APR 5 2010

ILC049-173-050609-
/O.EXP.KILX.SV.W.0008.000000T0000Z-100405T0600Z/
EFFINGHAM IL-SHELBY IL-
1259 AM CDT MON APR 5 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY AND 
NORTHERN EFFINGHAM COUNTIES WILL BE ALLOWED TO EXPIRE...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.

LAT...LON 3913 8881 3921 8882 3921 8899 3922 8899
      3926 8898 3928 8895 3931 8894 3934 8847
      3913 8847
TIME...MOT...LOC 0559Z 267DEG 38KT 3925 8842
WIND...HAIL <58MPH <.50IN

$$

AUTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 11:38 PM CDT, 31 minutes earlier.

Area forecast discussion, Apr 4, 11:38 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1138 PM CDT SUN APR 4 2010

.DISCUSSION...
ISSUED 857 PM CDT SUN APR 4 2010

WEAK COLD FRONT CONTINUES TO SAG SOUTH THROUGH CENTRAL ILLINOIS
THIS EVENING. SHOWERS AND THUNDERSTORMS HAVE BEEN DEVELOPING ALONG
AND EITHER SIDE OF THE FRONT. THE SHOWER/THUNDERSTORM THREAT
SHOULD GRADUALLY SUBSIDE OVER THE NEXT SEVERAL HOURS AS THE FRONT
CONTINUES ITS SOUTHWARD TREK THROUGH CENTRAL ILLINOIS.

GOING FORECAST IS IN GOOD SHAPE OVERALL. WILL BE ISSUING AN UPDATE
FOR THE LATEST AND EXPECTED TRENDS...THOUGH THE ZONE UPDATE MAY
WAIT UNTIL WATCH EXPIRATION AT 11 PM.

BAK
&&

.AVIATION...
ISSUED 1138 PM CDT SUN APR 4 2010

NOW THAT THE FRONT HAS NEARLY CLEARED THE CENTRAL ILLINOIS
TERMINALS TO THE SOUTH...THE SHOWER/STORM THREAT HAS LARGELY
ENDED. AS A RESULT...VFR CONDITIONS SHOULD PREVAIL THROUGH THE
BULK OF THE 06Z TAF PERIOD. WINDS WILL GENERALLY BE LIGHT/VARIABLE
UNTIL MIDDAY MONDAY AS THE FRONT LIFTS BACK NORTH TOWARD/THROUGH
THE TERMINALS. STILL CAN NOT RULE OUT SOME ADDITIONAL
SHOWER/THUNDERSTORM DEVELOPMENT FROM MIDDAY MONDAY ON AS THE FRONT
LIFTS BACK NORTH THROUGH THE TERMINAL AREA. HOWEVER...CONFIDENCE
IS TOO LOW AND COVERAGE WILL LIKELY BE TO0 SMALL TO WARRANT
MENTION IN THE TAFS AT THIS TIME.

BAK
&&

.PREV DISCUSSION...
ISSUED 122 PM CDT SUN APR 4 2010

BAND OF SHOWERS AND THUNDERSTORMS...ABOUT 6 TO 8 HOURS AHEAD OF ANY
MODEL SOLUTION...FORMED ACRS NW MO ALONG THE 850 MB MOISTURE AND
THERMAL AXIS...AND CONTINUES TO TRACK QUICKLY EWD ACRS WEST CENTRAL
IL. MAIN SYNOPTIC COLD FRONT STILL ACRS CNTRL IOWA EXPECTED TO PUSH
ACRS OUR AREA OVERNIGHT ACCOMPANIED BY STRONG TO SEVERE STORMS.
FRONT SHOULD BE PUSHED INTO SE IL THANKS IN LARGE PART TO THE
ORGANIZED CONVECTION TONIGHT...AND WILL START HEADING BACK INTO
OUR AREA LATE MONDAY.

IT APPEARS BOTH THE NAM AND GFS WERE HANDLING THE FRONTAL FEATURES
ABOUT THE SAME THRU MONDAY AFTN...WITH THE GFS NOW MORE PROGRESSIVE
WITH THE MIDWEEK SYSTEM THAN IT WAS IN PRIOR RUNS...RESULTING IN
DRIER AIR MOVING IN FOR THE SECOND HALF OF THE FORECAST PERIOD.

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT

CONVECTION THIS EVENING EXPECTED TO BECOME MORE ORGANIZED ALONG
AND SOUTHEAST OF THE COLD FRONT. DEEP SHEAR VALUES ALONG AND AHEAD
OF THE COLD FRONT WL HELP TO PRODUCE SOME DAMAGING WIND GUSTS
ALONG WITH LARGE HAIL. LATEST 4KM ARW SUGGESTS ONCE THE BAND BECOMES
MORE ORGANIZED JUST TO OUR NORTHWEST AND DEVELOPS A COLD POOL...IT
WL BEGIN TO ACCELERATE EAST AND SOUTH ACRS THE AREA WITH SOME EMBEDDED
SUPERCELLS/LEWPS ENHANCING THE WIND THREAT THIS EVENING. MODELS
NOTORIOUSLY SLOW WITH THESE LINEAR TYPE STORMS SO IT APPEARS THE
CONVECTION SHOULD BE EAST OF OUR AREA BY 09Z. WL HAVE THE HIGHEST POPS
THIS EVENING ACRS THE NW HALF AND OVER THE SE LATE THIS EVENING.

THE FRONT SHOULD BE ALONG OR JUST SOUTHEAST OF I-70 BY MORNING WITH
MODELS CONTINUING TO SUGGEST A NORTHWARD SURGE IN THE BNDRY BY AFTN.
WL CARRY PRECIP CHANCES MOST AREAS WITH A SLOWER/MORE CONSERVATIVE
SHIFT TO THE NORTH IN THE FRONT LATER IN THE AFTN AND EVENING. WITH
THE FRONT TO OUR NORTH TMRW NIGHT...THE HIGH CHANCE POPS WL THIS TIME
BE ALONG AND NORTH OF I-74. MODEL FORECAST SOUNDINGS CONTINUE TO
SUGGEST THE AIR MASS WILL BE CAPPED TO THE SOUTH OF THE BOUNDARY
TUE INTO TUE NIGHT. THE NEXT SIG SHORTWAVE WILL PUSH INTO THE
PLAINS AT THIS TIME WITH SFC LOW PRESSURE EXPECTED TO DEEPEN AND
THEN MOVE NORTHEAST OUT OF THE PLAINS THRU WRN IOWA TUESDAY NIGHT.
WITH OUR AREA FIRMLY IN THE WARM SECTOR/CAPPED ATMOS...FEEL THE
BEST CHANCE FOR CONVECTION WL BE ALONG THE FRONTAL BOUNDARIES TO
OUR NORTH AND WEST...AT LEAST DURING THE FIRST HALF OF TUESDAY NIGHT.
AS THE FRONT SURGES EWD LATE...THE CONVECTION CHANCES WL START TO
INCREASE TO OUR WEST AND WL CONTINUE INTO WEDNESDAY AS THE FRONT
BECOMES MORE PARALLEL TO THE UPPER FLOW AND SLOWS DOWN DURING THE DAY.
CONVECTION CHANCES WL CONTINUE ALONG THE FRONT WED NIGHT...ESP ACRS
THE SOUTHEAST AS THE BNDRY EDGES SLOWLY TO THE SOUTHEAST.

LONG TERM...THURSDAY THROUGH SUNDAY

MEDIUM RANGE MODELS STILL SHOWING SOME TIMING DIFFERENCES AND AMPLITUDE
WITH RESPECT TO THE UPPER WAVE MIDWEEK. A SECONDARY WAVE ON THE FRONT
WL KEEP THE RAIN CHANCES GOING ACRS AT LEAST THE EASTERN HALF OF
THE CWA ON THURSDAY...WITH THE LATEST ECMWF DEEPENING IN THE UPPER
LOW ACRS THE LAKES REGION BY FRIDAY WHICH WILL BRING IN A FAIRLY COOL
AIR MASS IF THAT VERIFIES. FOR NOW...WL HOLD OFF FROM MAKING ANY SIG
CHANGES TO THE GOING EFP AT THIS POINT. RAIN CHANCES END FROM WEST
TO EAST ON THU AND FORECAST WL REMAIN DRY THRU THE REMAINDER OF THE
PERIOD AS SFC HIGH PRESSURE SETTLES IN FROM THE NORTHWEST.

SMITH

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 4, 3:54 PM CDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
354 PM CDT SUN APR 4 2010

ILZ038-042>046-051>057-061>063-066>068-071>073-051100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-
MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION-
354 PM CDT SUN APR 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A FRONTAL BOUNDARY MOVING THROUGH CENTRAL ILLINOIS THIS EVENING
AND OVERNIGHT WILL BRING THE POTENTIAL FOR SOME SEVERE
THUNDERSTORMS. LARGE HAIL WILL BE THE INITIAL THREAT...WITH
DAMAGING WINDS LATER AS THE STORMS ORGANIZE INTO A LINE ACROSS THE
MIDWEST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE STORMS WILL AGAIN BE POSSIBLE DURING THE LATE AFTERNOON AND
EVENING HOURS ON MONDAY ALONG AND NORTH OF A WARM FRONT THAT WILL
BE MOVING NORTHWARD THROUGH THE STATE. THIS FRONT WILL THEN
TRANSITION BACK TO A COLD FRONT AND PRODUCE ANOTHER SEVERE
THUNDERSTORM THREAT AS IT RETURNS SOUTHEASTWARD INTO THE AREA LATE
TUESDAY AFTERNOON AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 6 PM.

ILZ036-040-041-047>050-051100-
CASS-FULTON-MASON-MENARD-MORGAN-SCHUYLER-SCOTT-
354 PM CDT SUN APR 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A FRONTAL BOUNDARY MOVING THROUGH CENTRAL ILLINOIS THIS EVENING
AND OVERNIGHT WILL BRING THE POTENTIAL FOR SOME SEVERE
THUNDERSTORMS. LARGE HAIL WILL BE THE INITIAL THREAT...WITH
DAMAGING WINDS LATER AS THE STORMS ORGANIZE INTO A LINE ACROSS THE
MIDWEST.

THE ILLINOIS RIVER WILL CONTINUE IN FLOOD FROM HAVANA TO POINTS
DOWNSTREAM FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE STORMS WILL AGAIN BE POSSIBLE DURING THE LATE AFTERNOON AND
EVENING HOURS ON MONDAY ALONG AND NORTH OF A WARM FRONT THAT WILL
BE MOVING NORTHWARD THROUGH THE STATE. THIS FRONT WILL THEN
TRANSITION BACK TO A COLD FRONT AND PRODUCE ANOTHER SEVERE
THUNDERSTORM THREAT AS IT RETURNS SOUTHEASTWARD INTO THE AREA LATE
TUESDAY AFTERNOON AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM.

ILZ027>031-037-051100-
KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
354 PM CDT SUN APR 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A FRONTAL BOUNDARY MOVING THROUGH CENTRAL ILLINOIS THIS EVENING
AND OVERNIGHT WILL BRING THE POTENTIAL FOR SOME SEVERE
THUNDERSTORMS. LARGE HAIL WILL BE THE INITIAL THREAT...WITH
DAMAGING WINDS LATER AS THE STORMS ORGANIZE INTO A LINE ACROSS THE
MIDWEST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE STORMS WILL AGAIN BE POSSIBLE DURING THE LATE AFTERNOON AND
EVENING HOURS ON MONDAY ALONG AND NORTH OF A WARM FRONT THAT WILL
BE MOVING NORTHWARD THROUGH THE STATE. THIS FRONT WILL THEN
TRANSITION BACK TO A COLD FRONT AND PRODUCE ANOTHER SEVERE
THUNDERSTORM THREAT AS IT RETURNS SOUTHEASTWARD INTO THE AREA LATE
TUESDAY AFTERNOON AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM.

HJS

MONITOR NOAA WEATHER RADIO FOR THE LATEST
INFORMATION...FORECASTS...AND WARNINGS.

In the hours before

Local storm report, Apr 4, 9:12 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
912 PM CDT SUN APR 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             HEYWORTH                40.31N 88.98W
04/04/2010  M0.50 INCH       MCLEAN             IL   MESONET

            HALF INCH HAIL AND 50 MPH WINDS

&&

25
Local storm report, Apr 4, 9:22 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
922 PM CDT SUN APR 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HAIL             LE ROY                  40.34N 88.76W
04/04/2010  M0.88 INCH       MCLEAN             IL   EMERGENCY MNGR

&&

25
Special weather statement, Apr 4, 10:05 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1005 PM CDT SUN APR 4 2010

ILZ045-046-050345-
CHAMPAIGN-VERMILION-
1005 PM CDT SUN APR 4 2010

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN CHAMPAIGN AND NORTHERN
VERMILION COUNTIES UNTIL 1045 PM CDT...

AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES NORTHWEST OF GIFFORD...OR 6 MILES SOUTH
OF PAXTON...MOVING EAST AT 45 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN CHAMPAIGN AND VERMILION COUNTIES...INCLUDING THE CITIES OF
GIFFORD AND ROSSVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4031 8819 4041 8819 4041 8795 4047 8794
      4050 8754 4028 8753
TIME...MOT...LOC 0305Z 266DEG 41KT 4037 8806

GEELHART
Local storm report, Apr 4, 10:10 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1010 PM CDT SUN APR 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND GST     3 N FISHER              40.36N 88.35W
04/04/2010  M66 MPH          CHAMPAIGN          IL   TRAINED SPOTTER

&&

25
Special weather statement, Apr 4, 10:39 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1039 PM CDT SUN APR 4 2010

ILZ054>056-061-050430-
COLES-DOUGLAS-MOULTRIE-SHELBY-
1039 PM CDT SUN APR 4 2010

...SIGNIFICANT WEATHER ALERT FOR CENTRAL SHELBY...COLES...SOUTHERN
DOUGLAS AND SOUTHERN MOULTRIE COUNTIES UNTIL 1130 PM CDT...

AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR FINDLAY...OR 8 MILES NORTH OF
SHELBYVILLE...MOVING EAST AT 55 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

PEOPLE IN COLES...DOUGLAS...MOULTRIE AND SHELBY COUNTIES...INCLUDING
THE CITIES OF FINDLAY...SULLIVAN...ALLENVILLE...COOKS MILL...
HUMBOLDT...HINDSBORO...RARDIN AND OAKLAND...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3977 8798 3949 8798 3942 8877 3961 8880
TIME...MOT...LOC 0339Z 257DEG 47KT 3953 8868

GEELHART
Local storm report, Apr 4, 11:19 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1119 PM CDT SUN APR 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             TREMONT                 40.53N 89.49W
04/04/2010  M0.88 INCH       TAZEWELL           IL   TRAINED SPOTTER

            HAIL LASTED FOR 3 MINUTES. ALSO OBSERVED 42 MPH WIND
            GUST. TIME ESTIMATED.

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:16 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Tazewell44 min
Apr 4, 7:26 PM CDTTornado WarningILXFulton, Mason, Tazewell34 min
Apr 4, 7:44 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell46 min
Apr 4, 7:50 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard30 min
Apr 4, 7:53 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford67 min
Apr 4, 8:45 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt45 min
Apr 4, 9:03 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Sangamon, Scott42 min
Apr 4, 10:05 PM CDTSpecial Weather StatementILXVermilion40 min
Apr 4, 10:39 PM CDTSpecial Weather StatementILXColes, Moultrie51 min
Apr 5, 2:20 AM CDTSpecial Weather StatementILXClay, Richland55 min
Apr 5, 3:17 AM CDTSpecial Weather StatementILXLawrence, Richland58 min
Apr 5, 1:04 PM CDTSevere Thunderstorm WarningILXScott56 min
Apr 5, 3:43 PM CDTSevere Thunderstorm WarningILXClark, Edgar62 min
Apr 5, 4:09 PM CDTTornado WarningILXClark, Edgar23 min
Apr 5, 5:10 PM CDTSpecial Weather StatementILXEdgar50 min
Apr 5, 5:19 PM CDTSpecial Weather StatementILXPiatt56 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.